Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
178 Doctors are Online

Suffering from multiple sclerosis. Facing erection and ejaculation problem. No relief from viagra. Ideas?

I have had MS for more than 18 years and I have gradually become worse especially when it comes to erection and ejaculation even though I need it very much and I have the cravings and morning wood. My doctor has given me Viagra, it used to help a bit but now that doesn't work either. I have tried Cialis and Levitra too, but they were even worse. It is very frustrating. Can I do anythong about it?
Asked On : Thu, 18 Apr 2013
Answers:  1 Views:  54
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Drug/Medication
,   ,   ,   ,  
Medical Topics
Neurologist 's  Response
Nov 2013
Hi,
Thank you for posting your query.
We need to find out whether it is neurological or related to stress/depression. Problems with erection or ejaculation may occur with spinal cord involvement in multiple sclerosis. So, if you have spinal cord MRI, please upload them, it would be helpful in making a diagnosis. On the other hand, if the erection/ejaculation problems are related to stress/depression, antidepressants and counseling would help.
Please get back if you require any additional information.

Best wishes,

Dr Sudhir Kumar MD (Internal Medicine), DM (Neurology)
Senior Consultant Neurologist
Apollo Hospitals, Hyderabad,
My personal URL on this website: http://bit.ly/Dr-Sudhir-kumar
My email: drsudhirkumar@yahoo.com
Answered: Fri, 17 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor